# SDR AALA20011650

- Difficulty date: August 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMEREGNCY LIGHTS AT SEAT 25B INOPERATIVE.  RE-SECURED CONNECTOR.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
